| Catalog Number |
08828610190 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable results for one patient sample tested with elecsys total psa and elecsys free psa on a cobas e 801 analytical unit.This medwatch will apply to the elecsys free psa assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys total psa assay.The free psa (fpsa) value was greater than the total psa (tpsa) value.The tpsa results were 1.22 and 1.33 ng/ml.The fpsa results were 1.98 and 1.87 ng/ml.The same sample was repeated after recalibration and on another module.The results remained the same; however, the actual values were not provided.
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The affected patient sample was retested on another module: 14-jul-2025: the tpsa results were 0.944 and 1.03 ng/ml.The fpsa results were 1.67 and 1.71 ng/ml.The sample material was requested for internal testing, however, it was not available.Calibration and qc were found to be within the expected range.The instrument data did not reveal any issues.The investigation did not identify a product problem.A clear root cause of the event could not be determined as the patient sample was not available for further investigation.